Jump to content
×
Are you looking for the BariatricPal Store? Go now!

Recommended Posts

Very typical. If you search this forum you will find lots of threads about it

Share this post


Link to post
Share on other sites

🔼AGREED🔼

This is a Very common concern.

In fact I just asked one of my new surgeons last night at a seminar (I'm being converted to RNY) about it because I wanted to get info again for everyone.

He said he almost never see it with the patients of any of his various surgeries (VSG,RNY,DS &SIPS) who follow the protocol of the Vitamins and Protein strictly.

He also said hes seen it (usually) occurs between 5-8 months post op and never beyond that if the patient is properly nourished.

He recommended adding Biotin as extra support. I did a bit of extra curricula research almost 2 years ago now during prep for VSG and came across med journals using LLysine (amino acid) as a supplement for halting hairloss. So I'm doing it, again...

Talk to your team 💜

20190707_103526.jpg

Edited by GreenTealael

Share this post


Link to post
Share on other sites

It's one of the common things that happens post-bariatric surgery, but I think it only lasts for a short period of time. I'm taking Biotin and using Rogaine and Nioxin.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Recent Topics

  • Most popular:

  • Together, we have lost...
      lbs
    ×